# SDR UALA2011102805836

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 54,328 hours, 20,184 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMER EXIT DOOR FWD AND AFT ANGLE SEGMENTS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED FWD AND AFT ANGLE SEGMENTS PER SRM, REF NR U7262H AND U7261H BY 311118.
